Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Chronic diabetes, diagnosed with lung infection, has high urea and creatinine. Dietary control?

Hai Sir, My mother have diabetes for nearly 18 years. Now she is admitted in hospital on 15 days ago (kidney speciality) and found infection in left side lungs thru CT scan (It may be neumonia / muces). And Urea is 182 and creatine is 9.6. Now we have completed 7 times dialysis. The Blood Hb is 5 during admission and given 4 units blood after that it is 13.6. What are the food controls to reduce urea and creatine and any other suggestion please
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response
Hello, Your mother is a known case of Diabetes since 18 years. Now is has Acute Kidney Disease. This may have been induced by her lung infection. Her blood glucose should be under control. Many of the OHA are contraindicated due to elevated renal parameters. She should be put on insulin. Provide her will Iron rich foods to overcome anemia. Proteins should be restricted.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor